Order Article Reprints
Journal: International Journal of Molecular SciencesVolume: 24Number: 7871
Article: Universal Evolution of Fickian Non-Gaussian Diffusion in Two- and Three-Dimensional Glass-Forming Liquids
- Authors:
- Francesco Rusciano,
- Raffaele Pastore* and
- Francesco Greco
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.